Volume 8, Issue 2 (10-2013)                   IJMSI 2013, 8(2): 57-74 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Massouros C G, Massouros G G. On the Algebraic Structure of Transposition Hypergroups with Idempotent Identity. IJMSI. 2013; 8 (2) :57-74
URL: http://ijmsi.ir/article-1-505-en.html
Abstract:  

This paper studies the algebraic structure of transposition hypergroups with idempotent identity. Their subhypergroups and their properties are examined. Right, left and double cosets are defined through symmetric subhypergroups and their properties are studied. Further- more, this paper examines the homomorphisms, the behaviour of attrac- tive and non-attractive elements through them, as well as the relation of their kernels and images to symmetric subhypergroups.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb